On the Minimal Models of Complex Manifolds.
Mathematische Annalen, Tome 253 (1980), pp. 111-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__253_163468,
author = {Akira Fujiki},
title = {On the {Minimal} {Models} of {Complex} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {111--128},
year = {1980},
volume = {253},
zbl = {0472.32006},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__253_163468/}
}
Akira Fujiki. On the Minimal Models of Complex Manifolds.. Mathematische Annalen, Tome 253 (1980), pp. 111-128. http://geodesic.mathdoc.fr/item/MAN_1980__253_163468/